MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years and 11 months post implant of this pulmonary valved conduit, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7003139
Report Number2025587-2017-02029
Device Sequence Number13916079
Product Code MWH
UDI-Device Identifier00613994600189
UDI-Public00613994600189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2014
Device Model Number200SH
Device Catalogue Number200SH18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR